# SDR DALA2020013000723

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 51,607 hours, 34,966 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME Y946 BETWEEN 23-24L FRAME FORMER FOOT CORRODED. BHEC INSPECTION OF AREA SHOWED NO DEFECT NOTED PER B717 NDT SPM PART 06-10- 01.003 DETLA QC 1991. INSTALLED FABRICATED FRAME FORMER FOOT IAW SRM 53-20 -06-2R. SKIN FASTENERS IN FORMER FOOT INSTALLED.
